Translator Disclaimer
November 2018 Non-convex balls in the Teichmüller metric
Maxime Fortier Bourque, Kasra Rafi
Author Affiliations +
J. Differential Geom. 110(3): 379-412 (November 2018). DOI: 10.4310/jdg/1542423625

Abstract

We prove that the Teichmüller space of surfaces of genus $g$ with $p$ punctures contains balls which are not convex in the Teichmüller metric whenever its complex dimension $(3g −3+p)$ is greater than $1$.

Citation

Download Citation

Maxime Fortier Bourque. Kasra Rafi. "Non-convex balls in the Teichmüller metric." J. Differential Geom. 110 (3) 379 - 412, November 2018. https://doi.org/10.4310/jdg/1542423625

Information

Received: 13 July 2016; Published: November 2018
First available in Project Euclid: 17 November 2018

zbMATH: 06982215
MathSciNet: MR3880229
Digital Object Identifier: 10.4310/jdg/1542423625

Rights: Copyright © 2018 Lehigh University

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.110 • No. 3 • November 2018
Back to Top